# SDR NACA20060025

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 26,128 hours, 25,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B SEAT TRACK FROM FR 36-FR 41 OUT OF LIMITS (CORROSION).  REMOVED SEAT TRACK IAW 51-25-04 PG 27-28B REV 76.  FABRICATED SEAT TRACK USING 946213 7075-T6511 AMS 22-200/HP10093-F IAW ATR42 SRM 53-00-00 FIG 437 SHEET 5 AND FIG 401 SHEET 1/2 REV 76.  ALODINED, PRIMED, AND PAINTED IAW ATR 42 SRM 51-21-00/ 2B REV 76.  INSTALLED IAW ATR 42 SRM 51-25-04 PG 13-14 REV 76.  DRILLED NUT CLIP HOLES IAW ATR 42 SRM 51-25-02 PG 34-35 REV 76.  ALODINED, PRIMED AND PAINTED NUT CLIP HOLES IAW ATR 42 SRM 51-21-00 PAR 2B.
